Le théorème de Nishida pour le problème de Cauchy abstrait par une méthode de point fixe
Journées équations aux dérivées partielles (1977), pp. 1-8.
@article{JEDP_1977____1_0,
     author = {Baouendi, Mohamed Salah and Goulaouic, Charles},
     title = {Le th\'eor\`eme de {Nishida} pour le probl\`eme de {Cauchy} abstrait par une m\'ethode de point fixe},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     pages = {1--8},
     publisher = {Ecole polytechnique},
     year = {1977},
     zbl = {0384.35003},
     mrnumber = {80d:34090},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1977____1_0/}
}
TY  - JOUR
AU  - Baouendi, Mohamed Salah
AU  - Goulaouic, Charles
TI  - Le théorème de Nishida pour le problème de Cauchy abstrait par une méthode de point fixe
JO  - Journées équations aux dérivées partielles
PY  - 1977
DA  - 1977///
SP  - 1
EP  - 8
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1977____1_0/
UR  - https://zbmath.org/?q=an%3A0384.35003
UR  - https://www.ams.org/mathscinet-getitem?mr=80d:34090
LA  - fr
ID  - JEDP_1977____1_0
ER  - 
Baouendi, Mohamed S.; Goulaouic, Charles. Le théorème de Nishida pour le problème de Cauchy abstrait par une méthode de point fixe. Journées équations aux dérivées partielles (1977), pp. 1-8. http://www.numdam.org/item/JEDP_1977____1_0/

[1] M.S. Baouendi and C. Goulaouic, Remarks on the abstract form of nonlinear Cauchy-Kovalewsky theorems, to appear in Comm. in P.D.E. 1977. | Zbl 0391.35006

[2] M.S. Baouendi and C. Goulaouic, Pseudodifferential nonlinear Cauchy problems and applications. To appear.

[3] Nagumo, Uber das Aufangsproblem Partieller Differentialgleichungen, Japan J. Math. 18 (1941) 41-47. | MR 7,382e | Zbl 0061.21107

[4] T. Nishida, A note on the Nirenberg's theorem as an abstract form of the nonlinear Cauchy-Kovalewsky theorem in a scale of Banach spaces. To appear in J. Diff. Geometry.

[5] L. Nirenberg, An abstract form of the nonlinear Cauchy-Kovalewski theorem, J. Diff. Geometry 6 (1972) 4 p. 561-576. | MR 48 #683 | Zbl 0257.35001

[6] L.V. Ovsjannikov, A nonlinear Cauchy problem in a scale of Banach spaces Dok. Akad. Nauk. SSSR 200 (1971) 4. Sov. Math. Dokl. 12 (1971) 5 p.1497-1502. | MR 44 #3158 | Zbl 0234.35018